Alert archive / Maine / High Wind Warnings in 2022

High Wind Warning 1, NWS Caribou, ME

January 16, 2022Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Jan 16, 2022, 2:37 AM EST for Hancock County, Washington County, Maine. It took effect at Jan 17, 2022, 9:00 AM EST. It was in force for 7 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 16, 2022, 2:37 AM EST (07:37 UTC)
In effect from
Jan 17, 2022, 9:00 AM EST
Expired
Jan 17, 2022, 3:42 PM EST
In force
7 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 17, 10:56 AM ESTNON-TSTM WND GST 523 Se Brooklin, ME
Jan 17, 11:11 AM ESTSNOW 1.4East Surry, ME
Jan 17, 1:13 PM ESTSNOW 3Princeton, ME
Jan 17, 1:38 PM ESTSNOW 4Amherst, ME
Jan 17, 1:49 PM ESTNON-TSTM WND GST 595 S Millbridge, MEAMBIENT WEATHER WS-2902 PWS. ELEVATION 10 FEET.
Jan 17, 1:50 PM ESTNON-TSTM WND GST 65Brooklin, ME
Jan 17, 1:53 PM ESTSNOW 1.54 Nnw Perry, ME
Jan 17, 1:54 PM ESTNON-TSTM WND GST 70Roque Bluffs, MEAMBIENT WEATHER WS-1400-IP PWS. ELEVATION 197 FEET.
Jan 17, 2:21 PM ESTSNOW 2.5Charlotte, ME
Jan 17, 2:40 PM ESTSNOW 11 Sw East Machias, ME
Jan 17, 3:04 PM ESTSNOW 5Forest City, ME
Jan 17, 3:06 PM ESTSNOW 5Topsfield, ME
Jan 17, 3:16 PM ESTSNOW 4Princeton, ME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2022-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2022-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -173 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1819 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-173 m²/s²
0-3 km storm-relative helicity
-103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WWUS71 KCAR 160737
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
237 AM EST Sun Jan 16 2022

MEZ029-030-161545-
/O.UPG.KCAR.HW.A.0001.220117T1200Z-220117T2200Z/
/O.NEW.KCAR.HW.W.0001.220117T1200Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
237 AM EST Sun Jan 16 2022

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 5 PM EST MONDAY...

* WHAT...Southeast winds 30 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...From 7 AM to 5 PM EST Monday.

* IMPACTS...Damaging winds will blow down trees and powerlines.
  Numerous power outages are likely. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
7 follow-up statements
895 
WWUS71 KCAR 161539
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1039 AM EST Sun Jan 16 2022

MEZ029-030-162345-
/O.CON.KCAR.HW.W.0001.220117T1200Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
1039 AM EST Sun Jan 16 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM EST
MONDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...From 7 AM to 5 PM EST Monday.

* IMPACTS...Damaging winds will blow down trees and powerlines. 
  Numerous to widespread power outages are likely. Travel will 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
382 
WWUS71 KCAR 162007
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
307 PM EST Sun Jan 16 2022

MEZ029-030-170415-
/O.CON.KCAR.HW.W.0001.220117T1200Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
307 PM EST Sun Jan 16 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM EST
MONDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...From 7 AM to 5 PM EST Monday.

* IMPACTS...Damaging winds will blow down trees and powerlines. 
  Numerous to widespread power outages are likely. Travel will 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
640 
WWUS71 KCAR 170247
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
947 PM EST Sun Jan 16 2022

MEZ029-030-171100-
/O.CON.KCAR.HW.W.0001.220117T1200Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
947 PM EST Sun Jan 16 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM EST
MONDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...From 7 AM to 5 PM EST Monday.

* IMPACTS...Damaging winds will blow down trees and powerlines. 
  Numerous to widespread power outages are likely. Travel will 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
091 
WWUS71 KCAR 170848
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
348 AM EST Mon Jan 17 2022

MEZ029-030-172100-
/O.CON.KCAR.HW.W.0001.220117T1200Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
348 AM EST Mon Jan 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
5 PM EST THIS AFTERNOON...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...From 7 AM this morning to 5 PM EST this afternoon.

* IMPACTS...Damaging winds will blow down trees and powerlines.
  Numerous power outages are likely. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
070 
WWUS71 KCAR 171108
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
608 AM EST Mon Jan 17 2022

MEZ029-030-172100-
/O.EXT.KCAR.HW.W.0001.220117T1400Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
608 AM EST Mon Jan 17 2022

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM UNTIL 5 PM EST 
TODAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Damaging winds will blow down trees and powerlines.
  Numerous power outages are likely. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
387 
WWUS71 KCAR 171447
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
947 AM EST Mon Jan 17 2022

MEZ029-030-172200-
/O.CON.KCAR.HW.W.0001.000000T0000Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
947 AM EST Mon Jan 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 65 mph.

* WHERE...Coastal Washington and Coastal Hancock Counties.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Damaging winds will blow down trees and powerlines. 
  Numerous to widespread power outages are likely. Travel will 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
125 
WWUS71 KCAR 172042
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
342 PM EST Mon Jan 17 2022

MEZ029-030-172145-
/O.CAN.KCAR.HW.W.0001.000000T0000Z-220117T2200Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
342 PM EST Mon Jan 17 2022

...HIGH WIND WARNING IS CANCELLED...

Strong winds have diminished across the coast this afternoon.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Jan 16, 12:49 AM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Jan 16, 12:49 AM EST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1249 AM EST Sun Jan 16 2022

.SYNOPSIS...
High pressure will build overnight and cross the region Sunday.
Low pressure will track just west of the state on Monday and
exit across the Maritimes Tuesday. On Wednesday a weak low will
move across the state.
&&

.NEAR TERM /THROUGH TODAY/...
Update...
Winds have diminished through the evening and will decrease
overnight. Thus, have let all Wind Chill Advisories expire.
However, locally gustier winds could persist across higher
terrain areas. High pressure will begin to build across the
region overnight with decreasing winds and clear skies. Low
temperatures are generally expected to range from the mid teens
to mid 20s below zero north, to around 5 below to around 10
below zero Downeast. Have updated to adjust for current
conditions along with expected overnight temperatures and winds.

Previous Discussion...
The bitter cold air mass will moderate tomorrow while high
pressure builds rapidly from the west. While temperatures will
moderate aloft, a shallow radiation inversion will generate
lows below minus 20F in much of northern Aroostook County and
readings less than minus 10F will extend southward into the
lower Penobscot River valley. Can't rule out minus 30F in some
of the colder North Woods locations. The shallow inversion will
dissipate Sunday morning and the warmer air aloft promises to
produce high temperatures well over 10F warmer than today. Skies
will be clear throughout the day with light winds.
&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
Sunday Night...
Increasing clouds as the next weather system approaches.

Monday...
Expected track of the upcoming surface low has not
changed much...maybe just a touch further west with the track.
Models overall are in very good agreement on the track and
timing. Expect the surface low to track to from SSW to NNE,
passing just west of the state and up the Saint Lawrence late
Monday. More importantly for our area, an occluded front will
stretch east from the surface low and track north through the
area during the day Monday, with a brief round of moderate to
heavy precipitation ahead of it, mainly as snow, then lighter
mixed precipitation behind the occluded front. Also expect a
quick burst of strong wind just ahead of and with the occluded
front, mainly for the coast, and have issued a high wind watch
Monday for the coast. Winds aloft are extremely strong, up near
100 knots 700-800mb. The strongest surface winds will be from an
E/SE direction before they switch to the south behind the
occlusion and weaken some. Also issued a winter storm watch for
central/northern Piscataquis, where they stand the best chance
of reaching winter storm watch criteria of 7 inches in 12 hours.
Amounts dissipate to 3 to 5 inches toward the New Brunswick
border due to further distance from low center and not as heavy
of precip. Also expecting very little snow right along the coast
due to a quick changeover to rain. Any spot could get an hour
or so of freezing rain with the changeover, and with such a
short duration, expect ice accretion to remain less than one
tench inch and not much of an issue.

Monday Night...
Warmer air surges north behind the occlusion. Have raised
surface temps a bit and brought light rain north to NE
Aroostook with temps kissing the freezing mark briefly perhaps
as far north as the St John Valley. Could be some fog areawide
Monday evening due to the warmer air over a wet snowpack. Colder
air quickly rushes back in late Monday night and there could be
up to an additional inch of snow mainly in the north, along
with a possibility of a flash freeze.

Tuesday...
Temps fall through the day Tuesday as cold advection continues
behind the exiting low pressure. Could be a snow shower or two
in the north, but generally dry. Breezy from the west, perhaps
enough for some blowing snow, but it may not materialize as the
earlier snow from Monday could be crusted over from the above
freezing temps Monday evening, so we may be relying on new
snowfall under an inch late Monday night for any blowable snow.
Left blowing snow out of the forecast for now.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Remaining breezy from the W/NW Tuesday night, with temps
falling below zero most areas. May need wind chill advisory in
the north.

Extremely short-lived high pressure Wednesday morning, being
very short-lived because of a fast-moving westerly upper level
jet over the area. A weak fast-moving shortwave trough moves
through late Wednesday into Wednesday night with perhaps an inch
or two of snowfall.

After the weak Wednesday system, which may bring a brief
moderation in temperatures, very cold air returns Thursday and
Friday.
&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR conditions expected overnight through Sunday.
Northwest winds around 10 knots with gusts up to 20 knots,
becoming west/northwest 5 to 15 knots. Northwesterly low level
wind shear of 40 to 45 knots is expected across the entire
region overnight.

SHORT TERM:
Sunday Night...
VFR with light winds.

Monday...Wintry precipitation developing, along with IFR or
worse. Windy out of the E/SE, especially along the coast. LLWS
likely areawide.

Monday Night...Mainly IFR, improving to MVFR/VFR late. South
wind becoming westerly.

Tuesday...Mainly VFR, though MVFR possible north. Windy from the
west.

Tuesday Night...VFR with a W breeze.

Wednesday and Wednesday Night...MVFR possible late Wed into Wed
night with light snow. S breeze.

Thursday...W breeze and mainly VFR.
&&

.MARINE...
NEAR TERM: A Gale Warning remains in effect for the eastern
waters through 4 AM. A Small Craft Advisory is in effect for the
remainder of the waters through 7 AM. A Freezing Spray Advisory
for moderate freezing spray remains in effect for all the
waters overnight into Sunday morning. Only light freezing spray
is forecast by Sunday morning. Although SCA level winds will
follow the gale later tonight, marine headline focus could shift
to the Storm Watch we've issued for Monday.

SHORT TERM: Issued a storm watch for Monday due to strong E/SE
winds just ahead of an occluded front. Strongest winds will
occur over just a few hours. Seas will build to close to 20 feet
Monday afternoon. Wind remaining at small craft to possibly gale
levels Monday night through Thursday with directions varying
from S to NW with several weather systems. Seas gradually
diminishing Monday night through Tuesday night, with 5 to 8 feet
Wednesday through Thursday.
&&

.TIDES/COASTAL FLOODING...
Splash-over and minor coastal flooding are possible on
Monday, however, at this time the highest seas and wind do not
appear to line up with the late morning high tide. A storm surge of
around 2 ft is expected late morning. Astronomical tides are
such that splash-over is a concern, especially along the Hancock
County coast, and minor coastal flooding is possible. The
highest wind/seas will occur later in the day mitigating the
threat of more significant impacts. In fact, the highest storm
surge will likely occur around the time of low tide late in the
afternoon. Seas remain elevated into Monday night, so minor
splash-over will remain a threat for the high tide cycle late
Mon eve.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Monday morning through Monday evening
     for MEZ003-004-010.
     High Wind Watch from Monday morning through Monday afternoon
     for MEZ029-030.
MARINE...Storm Watch from Monday morning through Monday afternoon for
     ANZ050>052.
     Small Craft Advisory until 7 AM EST this morning for ANZ051-
     052.
     Freezing Spray Advisory until 8 AM EST this morning for
     ANZ050>052.
     Gale Warning until 4 AM EST early this morning for ANZ050.

&&

Near Term...Norcross/MCW
Short Term...Foisy
Long Term...Foisy
Aviation...Norcross/Foisy
Marine...Norcross/MCW/Foisy
Tides/Coastal Flooding...Foisy
Hazardous weather outlook, Jan 16, 2:37 AM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
237 AM EST Sun Jan 16 2022

MEZ003-004-010-170745-
Northern Somerset-Northern Piscataquis-Central Piscataquis-
237 AM EST Sun Jan 16 2022

...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

This Hazardous Weather Outlook is for Central Highlands Maine and
North Woods Maine.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-002-005-006-011-015>017-031-032-170745-
Northwest Aroostook-Northeast Aroostook-Northern Penobscot-
Southeast Aroostook-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Southern Piscataquis-
Northern Washington-
237 AM EST Sun Jan 16 2022

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine, Interior DownEast Maine and
Penobscot Valley Maine.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong low pressure will track just to the west of Maine on Monday
and will bring snow and mixed precipitation to the region. Continue
to monitor the latest forecasts at weather.gov/car for updates.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-170745-
Coastal Hancock-Coastal Washington-
237 AM EST Sun Jan 16 2022

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 5 PM EST MONDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-170745-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
237 AM EST Sun Jan 16 2022

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...STORM WARNING IN EFFECT FROM 7 AM TO 5 PM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ051-052-170745-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
237 AM EST Sun Jan 16 2022

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...STORM WARNING IN EFFECT FROM 7 AM TO 5 PM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 11:51 PM ESTSmall Craft AdvisoryCAR3 hr
Jan 16, 2:37 AM ESTStorm WarningCAR37 hr
Jan 16, 10:52 AM ESTWinter Storm WarningCARPiscataquis31 hr
Jan 16, 10:52 AM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington31 hr
Jan 16, 3:33 PM ESTCoastal Flood AdvisoryCARHancock20 hr

Nearby

High Wind Warnings in Maine, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.